MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE 88 LEAD KIT, 60CM LENGTH; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE 88 LEAD KIT, 60CM LENGTH; SCS LEAD
Model Number 3288
Medical Device Problem Codes Fracture (1260); Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 09/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with the investigation results will be provided in the final report.
 
Event or Problem Description
It was reported the patient began to receive ineffective therapy following a motor vehicle accident.An impedance check was performed and revealed high impedance.Imaging results revealed the patient's lead had migrated.Reprogramming was performed but was only helpful for a limited time.As a result, the patient's lead was explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
The reported events of ineffective stimulation was confirmed.As received, the lamitrode 88 had multiple broken wires in paddle lead, which did not pass continuity and output resistance measurement.The broken wires are consistent with overstress condition that the lead was subjected while in vivo.

Brand Name
LAMITRODE 88 LEAD KIT, 60CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9849899
Report Number1627487-2020-02913
Device Sequence Number13635103
Product Code LGW
UDI-Device Identifier05414734406307
UDI-Public05414734406307
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/15/2020
Device Model Number3288
Device Catalogue Number3288
Device Lot Number6266505
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/28/2020
Supplement Date Received by Manufacturer04/08/2020
Initial Report FDA Received Date03/18/2020
Supplement Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient Weight54